# SDR SWIA202157804

- Difficulty date: February 5, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354S
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LOWER INBOARD SKIN HAS BARE METAL EXPOSED.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED RH INBD FLAP VANE PANEL AT WS 49.00 TO WS 57.00 IAW CRJ 200 SRM 51-42-13 , 51-40-11 AND SKYCARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337. PART FOR PART REPLACEMENT NO WEIGHT CHANGE. /  DUE TO ADDITIONAL DAMAGE FLAP VANE REPLACED ON CAMP 22261061
